# SDR SWAA2017071014870

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 20,500 hours, 12,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT COVER LOOSE.   R & R THE COVER IAW AMM.
